# SDR FDEA201211154022

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 45,140 hours, 26,290 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A00941378201
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FIXED L/E OTBD TRAILING SECTION DELAMINATED.  REMOVED THE ORIGINAL T/E DOUBLER IAW SRM 51-40-21 MADE THE REPAIR INSERT & DOUBLER IAW SRM 57-51-12/201 FIG 215.  INSTALLED THE INSERT & DOUBLER IAW SRM 57-51-12/201, FIG 215.
